# SDR RRXA98168

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 565239631
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, NEWLY FABRICATED LEFT SIDE INBOARD FLAP FILLET PANEL NEEDS REPLACEMENT OF BEADED SECTION WITH FLAT SHEET.  BEADED SECTION OF LEFT SIDE INBOARD FLAP FILLET PANEL, WAS PLACED WITH FLAT SHEET IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04449.
